# SDR AALA201903143004

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,888 hours, 9,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Part serial: 59821
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT POWER SUPPLY ASSEMBLY M33093 ABOVE DOOR L1 INOP. REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY M33093 IAW AMM 33-51-960-803. OPS TEST GOOD.
